# SDR COMA9960209

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG - FLT 9600 - RIGHT ENGINE OIL PRESSURE FLUCTUATING BETWEEN 35 PSI AND 55 PSI.  SERVICED OIL TANK TO PROPER LEVEL.  (X)
